# SDR DALA2024040804156

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 13,376 hours, 1,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 4R DOOR LEVER IN NOT MECHANICALLY MOVING IN TO CORRECT POSITION. INDICATION NORMAL ON DOOR PAGE. CORRECTIVE ACTION: REMOVED FOD AT GIRT BAR MECHANISM PER A330 AMM 52-12. OPS NORMAL. OK FOR SVC. (4433776)
